Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 49, NWS Omaha, NE

June 15, 2015Montgomery County, Iowa

NWS Omaha, NE issued this river flood warning at Jun 15, 2015, 10:17 AM CDT for Montgomery County, Iowa. It took effect at Jun 15, 2015, 6:42 PM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 10:17 AM CDT (15:17 UTC)
In effect from
Jun 15, 2015, 6:42 PM CDT
Expired
Jun 17, 2015, 4:49 AM CDT
In force
34 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, IA

The radar

The Omaha radar (KOAX), 101 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Nishnabotna River at Red Oak (RDOI4).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06809500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WGUS43 KOAX 151517
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 AM CDT MON JUN 15 2015

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...

  East Nishnabotna River At Red Oak affecting Montgomery County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC137-160317-
/O.NEW.KOAX.FL.W.0049.150615T2342Z-150617T0949Z/
/RDOI4.1.ER.150615T2342Z.150616T0600Z.150616T1549Z.NO/
1017 AM CDT MON JUN 15 2015

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The East Nishnabotna River At Red Oak.
* from this evening to late Tuesday night...or until the warning is 
  cancelled.
* At 10:00 AM Monday the stage was 16.0 feet...or 2.0 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 19.0 feet by after midnight tomorrow the river will 
  fall below flood stage by late tomorrow morning.
* Impact...at 20.0 feet...Lowland flooding begins along the west bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$
3 follow-up statements
951 
WGUS83 KOAX 160354
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 PM CDT MON JUN 15 2015

...The Flood Warning continues for the following river...

  East Nishnabotna River At Red Oak affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC137-161854-
/O.EXT.KOAX.FL.W.0049.000000T0000Z-150617T1200Z/
/RDOI4.1.ER.150615T1645Z.150616T0600Z.150616T1800Z.NO/
1054 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The East Nishnabotna River At Red Oak.
* At 10:30 PM Monday the stage was 20.1 feet...or 2.1 feet above 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early tomorrow afternoon.
* Impact...at 20.0 feet...Lowland flooding begins along the west bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$
813 
WGUS83 KOAX 161132
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
632 AM CDT TUE JUN 16 2015

...The Flood Warning continues for the following river...

  Big Blue River Near Crete affecting Saline County.

  Big Blue River At Beatrice affecting Gage County.

  Turkey Creek Near Wilber affecting Saline County.

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Red Oak affecting Montgomery County.

  East Nishnabotna River At Riverton affecting Fremont County.

  Nishnabotna River Near Hamburg affecting Fremont County.

...The Flood Warning continues for the following river...

  Missouri River At Rulo affecting Holt and Richardson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC151-170232-
/O.EXT.KOAX.FL.W.0026.000000T0000Z-150617T1542Z/
/CRTN1.2.ER.150605T0751Z.150612T0915Z.150616T2142Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Big Blue River Near Crete.
* At  5:45 AM Tuesday the stage was 24.4 feet...or 3.4 feet above 
  flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 24.0 feet...Parts of the Tuxedo Park area on the west 
  side of town north of State Highway 33 flood.

&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$

NEC067-170232-
/O.EXT.KOAX.FL.W.0048.150616T1130Z-150618T2150Z/
/BEAN1.1.ER.150616T0645Z.150617T1200Z.150618T0350Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Big Blue River At Beatrice.
* from this morning to Thursday afternoon...or until the warning is 
  cancelled.
* At  5:45 AM Tuesday the stage was 19.1 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by 
  early Wednesday morning. The river will fall below flood stage late 
  Wednesday evening.
* Impact...at 21.0 feet...At this level the West Scott baseball fields
  begin to flood.

&&

LAT...LON 4037 9690 4039 9685 4026 9669 4012 9659
      4012 9666                       

$$

NEC151-170231-
/O.EXT.KOAX.FL.W.0047.000000T0000Z-150619T1030Z/
/WLBN1.2.ER.150615T1207Z.150615T1815Z.150618T1630Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Turkey Creek Near Wilber.
* At  5:45 AM Tuesday the stage was 15.2 feet...or 2.7 feet above 
  flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.5 feet by this
  evening. The river will fall below flood stage late Thursday 
  morning.
* Impact...at 16.0 feet...Significant flooding of row crops in the 
  flood plain begins. Downstream of the gage the town of De Witt is 
  likely experiencing moderate or major flooding.

&&

LAT...LON 4057 9709 4058 9703 4041 9696 4040 9699
      4052 9704                       

$$

MOC005-NEC127-170231-
/O.EXT.KOAX.FL.W.0050.000000T0000Z-150618T1424Z/
/BRON1.1.ER.150616T0010Z.150617T0000Z.150618T0824Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Missouri River At Brownville.
* At  6:15 AM Tuesday the stage was 34.6 feet...or 1.6 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.5 feet by this
  evening. The river will fall below flood stage Thursday morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-170231-
/O.CON.KOAX.FL.W.0051.000000T0000Z-150618T2000Z/
/RULN1.1.ER.150615T2333Z.150617T0000Z.150618T1400Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Missouri River At Rulo.
* At  6:15 AM Tuesday the stage was 19.7 feet...or 2.7 feet above 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by this
  evening. The river will fall below flood stage late Thursday 
  morning.


&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC071-170231-
/O.EXT.KOAX.FL.W.0055.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.150615T1822Z.150616T0430Z.000000T0000Z.UU/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The West Nishnabotna River Near Riverton.
* At  5:30 AM Tuesday the stage was 23.7 feet...or 2.2 feet above 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters 
  will begin to spread throughout the floodplain.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC137-170231-
/O.EXT.KOAX.FL.W.0049.000000T0000Z-150617T0820Z/
/RDOI4.1.ER.150615T1645Z.150616T0200Z.150616T1420Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The East Nishnabotna River At Red Oak.
* At  6:15 AM Tuesday the stage was 17.9 feet...or 0.1 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
  bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-170231-
/O.EXT.KOAX.FL.W.0056.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.150616T0105Z.150616T0945Z.000000T0000Z.UU/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The East Nishnabotna River At Riverton.
* At  4:45 AM Tuesday the stage was 23.8 feet...or 0.3 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.

&&

LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
      4074 9556             

$$

IAC071-170231-
/O.EXT.KOAX.FL.W.0052.000000T0000Z-150618T1200Z/
/HMBI4.1.ER.150616T0221Z.150617T1200Z.150617T1800Z.NO/
632 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* At  6:15 AM Tuesday the stage was 25.1 feet...or 0.1 feet above 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.6 feet by 
  early Wednesday morning. The river will fall below flood stage  
  Wednesday afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
090 
WGUS83 KOAX 161634
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1134 AM CDT TUE JUN 16 2015

...The Flood Warning is cancelled for the following river...

  East Nishnabotna River At Red Oak affecting Montgomery County.

...The Flood Warning continues for the following river...

  Big Blue River Near Crete affecting Saline County.

  Big Blue River At Beatrice affecting Gage County.

  Missouri River At Brownville affecting Atchison and Nemaha Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

...The Flood Warning continues for the following river...

  Turkey Creek Near Wilber affecting Saline County.

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Riverton affecting Fremont County.

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC151-170734-
/O.EXT.KOAX.FL.W.0026.000000T0000Z-150617T1638Z/
/CRTN1.2.ER.150605T0751Z.150612T0915Z.150616T2238Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Big Blue River Near Crete.
* At 10:45 AM Tuesday the stage was 23.3 feet...or 2.3 feet above 
  flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$

NEC067-170734-
/O.EXT.KOAX.FL.W.0048.000000T0000Z-150618T2341Z/
/BEAN1.1.ER.150616T0645Z.150617T1200Z.150618T0541Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Big Blue River At Beatrice.
* At 10:45 AM Tuesday the stage was 20.5 feet...or 2.5 feet above 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Thursday morning.
* Impact...at 23.0 feet...Highway 136 on the west side of Beatrice 
  begins to flood.

&&

LAT...LON 4037 9690 4039 9685 4026 9669 4012 9659
      4012 9666                       

$$

NEC151-170734-
/O.CON.KOAX.FL.W.0047.000000T0000Z-150619T1030Z/
/WLBN1.2.ER.150615T1207Z.150615T1815Z.150618T1630Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Turkey Creek Near Wilber.
* At 10:45 AM Tuesday the stage was 15.4 feet...or 2.9 feet above 
  flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by this
  afternoon. The river will fall below flood stage late Thursday 
  morning.
* Impact...at 15.0 feet...Portions of County Road O, located north of 
  Highway 41, may begin to flood.

&&

LAT...LON 4057 9709 4058 9703 4041 9696 4040 9699
      4052 9704                       

$$

MOC005-NEC127-170734-
/O.EXT.KOAX.FL.W.0050.000000T0000Z-150618T0730Z/
/BRON1.1.ER.150616T0010Z.150616T1600Z.150618T0130Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Missouri River At Brownville.
* At 11:15 AM Tuesday the stage was 34.8 feet...or 1.8 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.8 feet by this
  afternoon. The river will fall below flood stage tomorrow evening.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-170734-
/O.EXT.KOAX.FL.W.0051.000000T0000Z-150618T1320Z/
/RULN1.1.ER.150615T2333Z.150616T1615Z.150618T0720Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Missouri River At Rulo.
* At 11:15 AM Tuesday the stage was 20.2 feet...or 3.2 feet above 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.


&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC071-170733-
/O.CON.KOAX.FL.W.0055.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.150615T1822Z.150616T0430Z.000000T0000Z.UU/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The West Nishnabotna River Near Riverton.
* At 10:30 AM Tuesday the stage was 23.2 feet...or 1.7 feet above 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 21.5 feet...At this point, CR J-46, also known as 
  Riverton Road, will be threatened by floodwaters.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC137-161704-
/O.CAN.KOAX.FL.W.0049.000000T0000Z-150617T0820Z/
/RDOI4.1.ER.150615T1645Z.150616T0200Z.150616T1100Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning is cancelled for
  The East Nishnabotna River At Red Oak.
* At 11:15 AM Tuesday the stage was 15.8 feet...or 2.2 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Fell below flood stage at  6:00 AM Tuesday.
* Forecast...The river will continue to fall to 12.1 feet by tomorrow
  morning.


&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-170733-
/O.CON.KOAX.FL.W.0056.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.150616T0105Z.150616T1545Z.000000T0000Z.UU/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The East Nishnabotna River At Riverton.
* At 10:45 AM Tuesday the stage was 23.9 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.

&&

LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
      4074 9556             

$$

IAC071-170733-
/O.CON.KOAX.FL.W.0052.000000T0000Z-150618T0320Z/
/HMBI4.1.ER.150616T0221Z.150617T0000Z.150617T0920Z.NO/
1134 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* At 11:15 AM Tuesday the stage was 25.4 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by this
  evening. The river will fall below flood stage early tomorrow.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:39 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 15, 6:39 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
639 AM CDT MON JUN 15 2015

.UPDATE...
ISSUED AT 635 AM CDT MON JUN 15 2015

INCREASED THE POPS EARLY THIS MORNING AS THE RADAR HAS FILLED IN
NICELY OVER THE LAST COUPLE OF HOURS. THUNDER MOSTLY CONFINED TO
NORTHEAST NE THIS MORNING. MOSTLY JUST SHOWERS ELSEWHERE AS
INSTABILITY IS PRETTY MEAGER ACROSS EAST CENTRAL AND SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 306 AM CDT MON JUN 15 2015

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE ACROSS THE
FORECAST AREA THIS MORNING AHEAD OF AN APPROACHING UPPER LEVEL
SHORTWAVE WHICH PER LATEST WATER VAPOR IMAGERY IS OVER NORTH
CENTRAL KANSAS/CENTRAL NEBRASKA. PW'S ON AVERAGE HAVE BEEN AROUND
1.5" BUT FORTUNATELY THE STORMS HAVE BEEN FAIRLY PROGRESSIVE. WE
DID HAVE AN UNVERIFIED REPORT OF NEAR 3" IN CENTRAL DOUGLAS COUNTY
IN ONLY A FEW HOURS LATE LAST EVENING SO WILL CONTINUE TO MONITOR
FOR ANY ADDITIONAL HEAVY RAINFALL AS IT COULD EASILY LEAD TO
LOCALIZED FLASH FLOODING. AT 06Z...THE SURFACE FLOW WAS FAIRLY
WEAK AS A WEAK AREA OF LOW PRESSURE WAS CENTERED OVER NORTH
CENTRAL KANSAS. IN ADDITION... A COOL FRONT CONTINUED TO DROP
SOUTHEAST AND WAS JUST MOVING INTO OUR FAR NWRN CWA. A FEW
SCATTERED STRONGER STORMS CONTINUE TO DEVELOP ALONG THE FRONT BUT
MOST OF THE WIDESPREAD SHOWERS/ISOLATED TSTMS WERE OCCURRING IN
ADVANCE OF THE APPROACHING SHORTWAVE.

LARGE SCALE FORCING FOR ASCENT WILL CONTINUE THROUGHOUT THE MORNING
ACROSS OUR SOUTHERN CWA. MEANWHILE...THE COLD FRONT IS PROGGED TO
SLOWLY SLIDE THROUGH MUCH OF THE CWA BY 21Z LEAVING SLIGHTLY COOLER
NORTHEASTERLY FLOW OVER THE CWA. DID COOL TEMPS A BIT INTO THE UPPER
70S. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SHOULD PERSIST
THROUGH MUCH OF THE DAY ACROSS THE SOUTHERN 2/3RDS OF THE CWA AS
RECENT RUNS OF SHORT-TERM CAM INDICATE UNTIL THE SHORTWAVE MOVES
EAST OF THE AREA.

HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BUILD SOUTH OVERNIGHT
AND SKIRT THE REGION. WE SHOULD REMAIN DRY OVERNIGHT BUT DID HANG
ONTO A SMALL POP ALONG THE KS/NEB BORDER IN CASE THE COLD FRONT
HANGS UP AND A FEW SHOWERS/TSTMS MOVE INTO OUR COUNTIES. FAST
ZONAL MID/UPPER LEVEL FLOW IS EXPECTED TUESDAY WITH SEVERAL
EMBEDDED SHORTWAVE TROUGHS PROGGED TO MOVE ACROSS THE NORTHERN AND
CENTRAL PLAINS. THE FIRST WAVE WILL MOVE ACROSS THE CENTRAL HIGH
PLAINS REGION EARLY TUESDAY WHICH COULD SPAWN SOME ACTIVITY TO OUR
WEST ACROSS THE HIGH PLAINS. MEANWHILE...ANOTHER WAVE WILL MOVE
ACROSS KANSAS AND WITH A SFC BOUNDARY POSITIONED JUST TO OUR
SOUTH...CANNOT RULE OUT ANY ACTIVITY ACROSS OUR NE/KS BORDER
AGAIN. THE HIGH PLAINS ACTIVITY WILL LIKELY CONTINUE TO DRIFT EAST
THROUGHOUT THE DAY TUESDAY AND COULD SPAWN SHOWERS AND
THUNDERSTORMS ACROSS OUR NORTH AS EARLY AS TUESDAY NIGHT.
ADDITIONAL CHANCES FOR SHOWERS/TSTMS CONTINUE INTO WEDNESDAY ALONG
A SFC BOUNDARY THAT IS PROGGED TO BISECT THE CWA THROUGH WED
NIGHT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 AM CDT MON JUN 15 2015

FRONTAL BOUNDARY WILL REMAIN STALLED ACROSS THE CENTRAL PART OF THE
FORECAST AREA WEDNESDAY NIGHT THROUGH THURSDAY...WHICH WILL CONTINUE
TO BE THE FOCUS FOR ISOLATED THUNDERSTORM DEVELOPMENT. THIS FRONT
LIFTS NORTH SLIGHTLY THURSDAY NIGHT AND FRIDAY...ALLOWING TEMPS TO
CLIMB BACK INTO THE MID TO UPPER 80S...WITH AN UPPER RIDGE
REBUILDING ACROSS THE PLAINS.

A NEW WAVE MOVES OUT OF THE NORTHERN ROCKIES FRIDAY NIGHT WHICH WILL
PUSH THE BOUNDARY BACK SOUTH INTO THE REGION SATURDAY AND THEN MOVES
SLOWLY SOUTH OF THE REGION SATURDAY NIGHT. AT THE SAME TIME...NAEFS
MODEL ENSEMBLE SUGGESTS THAT ENVIRONMENTAL MOISTURE INCREASES WITH
PW VALUES INCREASING INTO THE 90TH CLIMATOLOGICAL PERCENTILE...THUS
THE THREAT FOR HEAVY RAINS WILL EXIST SATURDAY INTO SATURDAY NIGHT
WITH ANY STORMS THAT DO DEVELOP.

FORWARD TIMING OF THE FRONT SUGGESTS IT WILL PROBABLY BE CLEAR OF
THE REGION BY SUNDAY...BUT GIVEN UNCERTAINTY THAT FAR OUT...WILL
HOLD ONTO TOKEN CLIMATOLOGICAL POPS SUNDAY JUST IN CASE.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 635 AM CDT MON JUN 15 2015

THUNDERSTORMS AFFECT KOFK THROUGH 15-16Z. MOSTLY JUST SHOWERS AT
KOMA/KLNK THAT LINGER THROUGH ABOUT 18Z...BUT THEN AS INSTABILITY
REBUILDS...COULD SEE ABOUT A 3 HOUR WINDOW OF STORMS AT KLNK/KOMA
18-21Z. WILL ALSO SEE NORTHERLY WINDS INCREASE 12 TO 20
KNOTS...BUT DIMINISHING BY 00-01Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DEWALD
SHORT TERM...KERN
LONG TERM...DEWALD
AVIATION...DEWALD
Hazardous weather outlook, Jun 15, 5:00 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 AM CDT MON JUN 15 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-160000-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
500 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS
AFTERNOON. SEVERE WEATHER IS NOT ANTICIPATED FROM THIS ACTIVITY.
SOME AREAS OF LOCALLY HEAVY RAIN ARE POSSIBLE.

MINOR FLOODING WILL CONTINUE ALONG THE BIG BLUE RIVER IN SOUTHEAST
NEBRASKA...AND ALONG THE MISSOURI RIVER NEAR RULO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY INTO WEDNESDAY NIGHT.
SEVERE STORM DEVELOPMENT APPEARS UNLIKELY AT THIS TIME.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN IN OR NEAR THE AREA
THURSDAY THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 15, 7:01 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W OAKLAND             42.69N 97.09W
06/15/2015  M2.75 INCH       CEDAR              NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Jun 15, 7:03 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       FRIEND                  40.65N 97.28W
06/15/2015  M2.40 INCH       SALINE             NE   CO-OP OBSERVER

&&

VDEWALD
Local storm report, Jun 15, 7:46 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
746 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HEAVY RAIN       MILFORD                 40.77N 97.05W
06/15/2015  E4.50 INCH       SEWARD             NE   PUBLIC

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 1:30 PM CDTRiver Flood WarningOAXFremont42 hr
Jun 15, 2:38 PM CDTAreal Flood WarningOAXFremont21 hr
Jun 15, 3:11 PM CDTRiver Flood WarningOAXFremont62 hr

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.